# SDR ASAA2023040442713

- Difficulty date: April 4, 2023
- Submitted: April 5, 2023
- Operation: Air carrier
- Aircraft: N590AS
- Make and model: Boeing 737890
- Aircraft serial: 35687
- Aircraft time: 55,051 hours, 16,394 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 100003113
- Condition: Inoperative
- Location: Fwd Galley
- Stage of operation: NR
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT LIGHT HOUSING BROKEN AND BULB BURNT OUT NEAR L1 DOOR, BELOW + TO THE LEFT OF THE FA FWD JUMPSEAT. GROUNDED - YES.  REMOVED & REPLACED FWD THRESHOLD LIGHT ASSY IAW B737-800 AMM 33-29-00 & B737-800 WDM 33-29-11-11.
